Citation: -Westmount-. "Against the Advices: An Experience with Hydromorphone (Dilaudid) & Alcohol (exp75657)". Erowid.org. Jun 19, 2009. erowid.org/exp/75657
Last summer, I have been prescribed 1 mg hydromorphone because of my severe back pain. As you probably know, one milligram is the weakest dose therefore I often used more than recommanded.
It was a normal friday night : me being alone at home. The events took place around 8 pm. I was about to take my 8 pm dose when I noticed a precaution note on the label : ''Never take with alcohol''. And of course, I wondered what it'd be like to do so. That's how stupid I am. Though I went on the web to have an idea of what I should be expecting. After reading tons of warnings about hydromorphone combined with alcohol, I finally decided to do it. I popped four milligrams and swallowed them with half a glass of vodka.
I was all excited and happy with the thoughts of the high I was about to feel. But the joy didn't last too long : the more I was waiting for a rush, the more I felt down. Opiates usually give me a soothing feeling but it wasn't soothing at all. 35 minutes after the ingestion, I was so down that I wasn't even able to think or feel anything. Seriously, I felt tired at the point where I wasn't even able to end my cigarette. This was scary. I immediately went to bed, knowing that my mind could turn off by any moment. I probably got asleep instantly because I don't remember anything from that moment.
I'm glad I only took 4 mg! In conclusion, not fun at all, and very dangerous because of respiratory depression. Please follow the notes on your script.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.